# SDR ABXA9600661

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AX
- Make and model: Nihon YS-11
- Aircraft serial: 2056
- Engine: Rroyce DART54210J
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Hot Section
- Condition: Overheated
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AT APPROXIMATELY 700 FEET, ENGINE OVERHEAT INDICATION.  ENGINE WAS SECURED IAW EMERGENCY PROCEDURES AND RETURNED TO ROA.   PERFORMED HOT SECTION INSPECTION IAW ABX TASK NR 03720.
